# SDR ASAA2016081317685

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 54,356 hours, 20,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 240 CABIN ALTITUDE LIGHT ILLUMINATED.  ACFT GROUNDED.    CREW WAS UNABLE TO MAINTAIN ALTITUDE. CABIN PRESSURE WARN HORN SOUNDED.  PERFORMED QRH AND DESCENDED DUE TO PACK.  PERFORMED CONFIDENCE CHECK OF BOTH PACKS AFTER REVERSAL OF PACK, LEFT PACK FAILED CONFIDENCE. PERFORMED & WRENCHED CHECK VALVE FOR LEFT PACK. NO LEAKS AND DEFECTS NOTED. PERFORMED SINGLE PACK OPS CONFIDENCE CHECK FOR LEFT & RIGHT PACK, BOTH PACKS PERFORMED WITHIN AMM PARAMETERS, IAW AMM 21-00-05-700-801.
